Correction to: Long time dynamics for semi-relativistic NLS and half wave in arbitrary dimension (Mathematische Annalen, (2018), 371, 1-2, (707-740), 10.1007/s00208-018-1666-z)

Jacopo Bellazzini, Vladimir Georgiev, Nicola Visciglia

Research output: Contribution to journalComment/debatepeer-review

Abstract

The assumptions of Theorem 1.2 are not correct in case n = 1. In dimension n = 1, instead of 1+ 2 n ˂ p ˂ 1+ 2 n-1 it is correct 3 ˂ p ˂ 5. Indeed the scaling argument in Proposition 3.1 works only if 3 ˂ p ˂ 5. The correct Theorem is now the following: Theorem 1.2 Let 3 ˂ p ˂ 5 if n = 1 and 1+ 2 n ˂ p ˂ 1+ 2 n-1 if n = 2. There exists r0 ˃ 0 such that the following conditions occur for every r ? (0, r0): • Jr ˃ -8, Br = Ø and Br ? B1/2 n H1(Rn), where Br := {v ? Sr n B1 s.t. Es(v) = Jr }. In particular for every v ? Br there exists ? ? R such that v 1 - v + ?v - v|v|p-1 = 0;.

Original languageEnglish
Pages (from-to)1795-1796
Number of pages2
JournalMathematische Annalen
Volume376
Issue number3-4
DOIs
Publication statusPublished - 2020 Apr 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Correction to: Long time dynamics for semi-relativistic NLS and half wave in arbitrary dimension (Mathematische Annalen, (2018), 371, 1-2, (707-740), 10.1007/s00208-018-1666-z)'. Together they form a unique fingerprint.

Cite this